Works matching DE "MATHEMATICAL bounds"
Results: 5000
Multi-Criteria Sorting with Category Size Restrictions.
- Published in:
- International Journal of Information Technology & Decision Making, 2017, v. 16, n. 1, p. 5, doi. 10.1142/S0219622016500061
- By:
- Publication type:
- Article
Construction of wavelets and framelets on a bounded interval.
- Published in:
- Analysis & Applications, 2018, v. 16, n. 6, p. 807, doi. 10.1142/S0219530518500045
- By:
- Publication type:
- Article
Error bounds for learning the kernel.
- Published in:
- Analysis & Applications, 2016, v. 14, n. 6, p. 849, doi. 10.1142/S0219530516400054
- By:
- Publication type:
- Article
Generalization analysis of multi-modal metric learning.
- Published in:
- Analysis & Applications, 2016, v. 14, n. 4, p. 503, doi. 10.1142/S0219530515500104
- By:
- Publication type:
- Article
Dynamic stability of the Nash equilibrium for a bidding game.
- Published in:
- Analysis & Applications, 2016, v. 14, n. 4, p. 591, doi. 10.1142/S0219530515500098
- By:
- Publication type:
- Article
Regularity criteria for the incompressible magnetohydrodynamic equations with partial viscosity.
- Published in:
- Analysis & Applications, 2016, v. 14, n. 2, p. 321, doi. 10.1142/S0219530515500074
- By:
- Publication type:
- Article
Non-uniform bound and finite time blow up for solutions to a drift-diffusion equation in higher dimensions.
- Published in:
- Analysis & Applications, 2016, v. 14, n. 1, p. 145, doi. 10.1142/S0219530515400060
- By:
- Publication type:
- Article
L<sup>p</sup> resolvent estimates for variable coefficient elliptic systems on Lipschitz domains.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 6, p. 591, doi. 10.1142/S021953051450050X
- By:
- Publication type:
- Article
A bifurcation result for non-local fractional equations.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 4, p. 371, doi. 10.1142/S0219530514500067
- By:
- Publication type:
- Article
Zeros of pseudo-ultraspherical polynomials.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 5, p. 563, doi. 10.1142/S0219530514500365
- By:
- Publication type:
- Article
The resurgence properties of the large-order asymptotics of the Hankel and Bessel functions.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 4, p. 403, doi. 10.1142/S021953051450033X
- By:
- Publication type:
- Article
Olver's error bound methods applied to linear ordinary differential equations having a simple turning point.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 4, p. 385, doi. 10.1142/S0219530514500298
- By:
- Publication type:
- Article
LAYERED SOLUTIONS WITH CONCENTRATION ON LINES IN THREE-DIMENSIONAL DOMAINS.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 2, p. 161, doi. 10.1142/S0219530513500334
- By:
- Publication type:
- Article
A GENERALIZATION OF THE OSTROWSKI-GRUSS INEQUALITY.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 2, p. 117, doi. 10.1142/S0219530513500309
- By:
- Publication type:
- Article
EXISTENCE RESULTS FOR FLOWS OF SLIGHTLY COMPRESSIBLE VISCOELASTIC FLUIDS IN A BOUNDED DOMAIN WITH CORNERS.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 4, p. 381, doi. 10.1142/S0219530512500194
- By:
- Publication type:
- Article
Online aggregation of unbounded losses using shifting experts with confidence.
- Published in:
- Machine Learning, 2019, v. 108, n. 3, p. 425, doi. 10.1007/s10994-018-5751-z
- By:
- Publication type:
- Article
Generalization bounds for metric and similarity learning.
- Published in:
- Machine Learning, 2016, v. 102, n. 1, p. 115, doi. 10.1007/s10994-015-5499-7
- By:
- Publication type:
- Article
Generalization bounds for learning with linear, polygonal, quadratic and conic side knowledge.
- Published in:
- Machine Learning, 2015, v. 100, n. 2-3, p. 183, doi. 10.1007/s10994-014-5478-4
- By:
- Publication type:
- Article
Regret bounded by gradual variation for online convex optimization.
- Published in:
- Machine Learning, 2014, v. 95, n. 2, p. 183, doi. 10.1007/s10994-013-5418-8
- By:
- Publication type:
- Article
Minimax PAC bounds on the sample complexity of reinforcement learning with a generative model.
- Published in:
- Machine Learning, 2013, v. 91, n. 3, p. 325, doi. 10.1007/s10994-013-5368-1
- By:
- Publication type:
- Article
Two‐sided guaranteed bounds to individual eigenvalues of preconditioned finite element and finite difference problems.
- Published in:
- Numerical Linear Algebra with Applications, 2021, v. 28, n. 5, p. 1, doi. 10.1002/nla.2382
- By:
- Publication type:
- Article
A reduced basis approach to large‐scale pseudospectra computation.
- Published in:
- Numerical Linear Algebra with Applications, 2019, v. 26, n. 2, p. N.PAG, doi. 10.1002/nla.2222
- By:
- Publication type:
- Article
Bounds for the decay of the entries in inverses and Cauchy–Stieltjes functions of certain sparse, normal matrices.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 4, p. 1, doi. 10.1002/nla.2131
- By:
- Publication type:
- Article
Extremal eigenvalue intervals of symmetric tridiagonal interval matrices.
- Published in:
- Numerical Linear Algebra with Applications, 2017, v. 24, n. 2, p. n/a, doi. 10.1002/nla.2083
- By:
- Publication type:
- Article
Preconditioning techniques for an image deblurring problem.
- Published in:
- Numerical Linear Algebra with Applications, 2016, v. 23, n. 3, p. 570, doi. 10.1002/nla.2040
- By:
- Publication type:
- Article
GCV for Tikhonov regularization via global Golub-Kahan decomposition.
- Published in:
- Numerical Linear Algebra with Applications, 2016, v. 23, n. 3, p. 467, doi. 10.1002/nla.2034
- By:
- Publication type:
- Article
Improved rigorous perturbation bounds for the LU and QR factorizations.
- Published in:
- Numerical Linear Algebra with Applications, 2015, v. 22, n. 6, p. 1115, doi. 10.1002/nla.1998
- By:
- Publication type:
- Article
Speed limit quasi splines and their application to interpolation with bounded first order derivative.
- Published in:
- Numerical Linear Algebra with Applications, 2015, v. 22, n. 3, p. 433, doi. 10.1002/nla.1964
- By:
- Publication type:
- Article
Fast enclosure for the minimum norm least squares solution of the matrix equation A X B = C.
- Published in:
- Numerical Linear Algebra with Applications, 2015, v. 22, n. 3, p. 548, doi. 10.1002/nla.1971
- By:
- Publication type:
- Article
On the eigenvalue distribution of preconditioned nonsymmetric saddle point matrices.
- Published in:
- Numerical Linear Algebra with Applications, 2014, v. 21, n. 4, p. 557, doi. 10.1002/nla.1911
- By:
- Publication type:
- Article
A note on the upper bound in SA AMG convergence analysis.
- Published in:
- Numerical Linear Algebra with Applications, 2014, v. 21, n. 3, p. 399, doi. 10.1002/nla.1879
- By:
- Publication type:
- Article
The bounds of the eigenvalues for rank-one modification of Hermitian matrix.
- Published in:
- Numerical Linear Algebra with Applications, 2014, v. 21, n. 1, p. 98, doi. 10.1002/nla.1867
- By:
- Publication type:
- Article
New eigenvalue inclusion sets for tensors.
- Published in:
- Numerical Linear Algebra with Applications, 2014, v. 21, n. 1, p. 39, doi. 10.1002/nla.1858
- By:
- Publication type:
- Article
Preconditioners for state-constrained optimal control problems with Moreau-Yosida penalty function.
- Published in:
- Numerical Linear Algebra with Applications, 2014, v. 21, n. 1, p. 81, doi. 10.1002/nla.1863
- By:
- Publication type:
- Article
On the Z-eigenvalues of the signless Laplacian tensor for an even uniform hypergraph.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 6, p. 1030, doi. 10.1002/nla.1910
- By:
- Publication type:
- Article
The perturbation bound for the Perron vector of a transition probability tensor.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 6, p. 985, doi. 10.1002/nla.1886
- By:
- Publication type:
- Article
Optimal damping of selected eigenfrequencies using dimension reduction.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 1, p. 1, doi. 10.1002/nla.833
- By:
- Publication type:
- Article
A note on stable perturbations of Moore-Penrose inverses.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 1, p. 18, doi. 10.1002/nla.838
- By:
- Publication type:
- Article
On condition numbers for Moore-Penrose inverse and linear least squares problem involving Kronecker products.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 1, p. 44, doi. 10.1002/nla.1823
- By:
- Publication type:
- Article
An improved convergence analysis of smoothed aggregation algebraic multigrid.
- Published in:
- Numerical Linear Algebra with Applications, 2012, v. 19, n. 3, p. 441, doi. 10.1002/nla.775
- By:
- Publication type:
- Article
On the perturbation of the Q-factor of the QR factorization.
- Published in:
- Numerical Linear Algebra with Applications, 2012, v. 19, n. 3, p. 607, doi. 10.1002/nla.787
- By:
- Publication type:
- Article
Optimal bounds from below of the critical load for elastic solids subject to uniaxial compression.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 291, doi. 10.1002/pamm.201510136
- By:
- Publication type:
- Article
Deterministic sparse FFT algorithms.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 667, doi. 10.1002/pamm.201510323
- By:
- Publication type:
- Article
Materials design of elastic properties of multiphase polycrystalline composites using model functions.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 459, doi. 10.1002/pamm.201510220
- By:
- Publication type:
- Article
An efficient difference scheme for the coupled nonlinear fractional Ginzburg–Landau equations with the fractional Laplacian.
- Published in:
- Numerical Methods for Partial Differential Equations, 2019, v. 35, n. 1, p. 394, doi. 10.1002/num.22305
- By:
- Publication type:
- Article
Optimal estimates on stabilized finite volume methods for the incompressible Navier–Stokes model in three dimensions.
- Published in:
- Numerical Methods for Partial Differential Equations, 2019, v. 35, n. 1, p. 128, doi. 10.1002/num.22294
- By:
- Publication type:
- Article
A posteriori error estimates for discontinuous Galerkin method to the elasticity problem.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 4, p. 1348, doi. 10.1002/num.22261
- By:
- Publication type:
- Article
Three methods for two‐sided bounds of eigenvalues—A comparison.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 4, p. 1188, doi. 10.1002/num.22251
- By:
- Publication type:
- Article
Higher order numerical approximation for time dependent singularly perturbed differential-difference convection-diffusion equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2018, v. 34, n. 1, p. 357, doi. 10.1002/num.22203
- By:
- Publication type:
- Article
Error Bounds of Singular Boundary Method for Potential Problems.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 6, p. 1987, doi. 10.1002/num.22176
- By:
- Publication type:
- Article